# SDR AWXA0001994

- Difficulty date: June 29, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 29,476 hours, 13,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480030206
- Part serial: NSN
- Condition: Misdrilled
- Location: Fr 66. Str 43
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Fr 66 L/H STR 43 has double drilled holesC: Stringer repaired as per SRM 53-00-13 Fig. 201 from sta .3152 to 3167
